MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Tachycardia (2095); Patient Problem/Medical Problem (2688)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced diabetes insipidus, supraventricular tachycardia and atrial flutter with a 2:1 heart block.The patient had a serum osmolality of 320 and urine osmolality of 120 with urine specific gravity at 1.06, and was treated with an increase dosage of dexamethasone on (b)(6) 2018 for the diabetes.The patient was also treated with an increase in medication and ablation for the heart block.The events were considered definitely related to the surgical procedure.The diabetes was considered resolved as of (b)(6) 2018, and the other events resolved as of (b)(6) 2018.The patient was discharged to a skilled nursing facility on (b)(6) 2018.There were no further patient complications reported in relation to this event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key9315484
Report Number3009970070-2019-00094
Device Sequence Number18927531
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;